# SDR UPS01836000

- Difficulty date: May 2, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 67,397 hours, 25,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 36169452
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,3 STA 830 FRAME FITTING BELOW LONG 21L AFT FACE IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED FITTING IAW DWG 3616945,8110-3 APPROVED DH SK 880-861, SRM 53-1-0, 51-1-20D.
